# SDR DALA13021453211

- Difficulty date: May 7, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT EMERGENCY EXIT DOOR LOWER AFT TEE SECTION HAS CORROSION.  REPLACED TEE SECTION IAW SRM 51-42-11 AND SRM 51-44-11.   REMOVED CORROSION IAW SRM 51-74-00, NO LIMITS FOUND IN SRM 52-20-00.
